American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62J05) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] O. V. Ivanov and I. K. Matsak. Limit theorems for extremal residuals in a regression model with heavy tails of observation errors. Theor. Probability and Math. Statist. 88 (2014) 99-108.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Ivanov and I. K. Matsak. Limit theorems for the maximal residuals in linear and nonlinear regression models. Theor. Probability and Math. Statist. 86 (2013) 79-91.
Abstract, references, and article information   
View Article: PDF

[3] S. V. Shklyar. Conditions for the consistency of the total least squares estimator in an errors-in-variables linear regression model. Theor. Probability and Math. Statist. 83 (2011) 175-190. MR 2768857.
Abstract, references, and article information   
View Article: PDF

[4] O. B. Gontar. Asymptotic behavior of SIMEX estimators in an errors-in-variables linear structural regression model. Theor. Probability and Math. Statist. 78 (2009) 1-13. MR 2446844.
Abstract, references, and article information   
View Article: PDF

[5] V. K. Yasins'kii and S. V. Antonyuk. On the properties of the second moment of solutions of stochastic differential-functional equations with varying coefficients. Theor. Probability and Math. Statist. 70 (2005) 177-184. MR 2110874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1